# SDR MASA200602759

- Difficulty date: December 29, 2006
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 9,592 hours, 7,126 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Unknown
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2925 PHX - RUDDER FAIL MESSAGE.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
